Cart (Loading....) | Create Account
Close category search window

Controllability for a Class of Linear Time-Varying Impulsive Systems With Time Delay in Control Input

Sign In

Cookies must be enabled to login.After enabling cookies , please use refresh or reload or ctrl+f5 on the browser for the login options.

Formats Non-Member Member
$31 $13
Learn how you can qualify for the best price for this item!
Become an IEEE Member or Subscribe to
IEEE Xplore for exclusive pricing!
close button

puzzle piece

IEEE membership options for an individual and IEEE Xplore subscriptions for an organization offer the most affordable access to essential journal articles, conference papers, standards, eBooks, and eLearning courses.

Learn more about:

IEEE membership

IEEE Xplore subscriptions

2 Author(s)
Yang Liu ; Coll. of Math., Phys. & Inf. Eng., Zhejiang Normal Univ., Jinhua, China ; Shouwei Zhao

In this note, the controllability for a class of linear time varying impulsive systems with time delay in control input is studied. Sufficient and necessary conditions for the controllability of such systems are established. Specializing the obtained results to the cases of linear time-varying impulsive systems and linear time invariant impulsive systems with time delay, some simple criteria with respect to coefficient matrices, which are less conservative than some existing results are derived. It is also shown that the time delay in control input contributes to achieve the controllability of impulsive system even if the system is not controllable. Two examples are worked out to illustrate our results.

Published in:

Automatic Control, IEEE Transactions on  (Volume:56 ,  Issue: 2 )

Date of Publication:

Feb. 2011

Need Help?

IEEE Advancing Technology for Humanity About IEEE Xplore | Contact | Help | Terms of Use | Nondiscrimination Policy | Site Map | Privacy & Opting Out of Cookies

A not-for-profit organization, IEEE is the world's largest professional association for the advancement of technology.
© Copyright 2014 IEEE - All rights reserved. Use of this web site signifies your agreement to the terms and conditions.